# SDR CA020104022

- Difficulty date: December 31, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Aircraft time: 4,930 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Part number: LN9367GE5DN2
- Condition: Worn
- Location: Turbine Governor
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN INSPECTING THE N2 DROOP SNAG(PLEASE SEE PREVIOUS SDR ON SAME DAY), THE BALL WAS DISCOVERED TO BE WORN THROUGH THE SOCKET. THE ARM ASSY WAS REPLACED BY A SERVICABLE UNIT AND THE HELICOPTER WAS RETURNED TO SERVICE.
